# SDR SWAA2023120716951

- Difficulty date: November 1, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR SUPPORT ANGLE IS CRACKED; B.S.540 RBL 2<[01] REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER SRM 51-40-02.;[02] REJECT: MEASUREMENT ITEM #10 SHOULD BE ANSWERED YES AS FAULT FAILURE TYPE IS LISTED AS 05 (DAMAGE). REFERENCE MPM 52.02.01.;[03] REJECT: PER MBF; INSTALLED PART NUMBER 143A5240-64 IS NOT SHOWING AS APPLICABLE TO THIS AIRCRAFT LINE NUMBER.;[04] UPDATED MEASUREMENT 10 TO 'YES' PER MPM 52.02.01;[05] INSPECTION CONFIRMS THAT REJECTION ON CORRECTIVE ACTION #2 HAS BEEN CORRECTED AS REQUIRED PER MPM 51.03.01 AND MPM 51.03.04.02. NO FURTHER ACTION REQUIRED. REJECT ON CORRECTIVE ACTION #3 REMAINS ACTIVE AT THIS TIME.;[06] NOTE: TSR 2023009101 HAD BEEN PREVIOUSLY SUBMITTED FOR REJECTION FOR ITEM #3. THERE HAS ALSO BEEN A DCR 62062 SUBMITTED FOR THIS ISSUE AS WELL.;[07] TSR 2023009101 ANSWERED BY ENGINEERING WITH CONCURRENCE THAT THIS PART (143A5240-64) IS ONE WAY FORWARD FOR THE -36;[08] C/W INSPECTION.
